MAUDE Adverse Event Report: RESPIRONICS BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111143
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Death (1802)
Date of Event 11/14/2017
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a bipap a30 had a ventilator inoperative condition while in patient use.The patient expired.The device has yet to be evaluated by the manufacturer's service center.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a bipap a30 allegedly had a ventilator inoperative condition while in patient use.The patient expired.The reporting facility stated that the patient was not using the device when the patient expired.The device was returned to the manufacturer's service center for evaluation.The customer's complaint of the ventilator inoperative condition was not confirmed.The manufacturer concludes the device did not cause or contribute to the patient's death.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS
1001 murry ridge lane
murrysville PA 15668
MDR Report Key7067753
Report Number2518422-2017-02697
Device Sequence Number118027
Product Code MNS
UDI-Device Identifier00606959039308
UDI-Public00606959039308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1111143
Device Catalogue Number1111143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;